# SDR WX0A2014072972050

- Difficulty date: July 26, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N409NV
- Make and model: Doug MD 83
- Aircraft serial: 49574
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST AID KITS MISSING.  INSTALLED FIRST AID KITS IAW GMM 21-13-01 & AMM 25-60-02.
